# SDR SIMA201912121001

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 39,585 hours, 34,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 B/C INTERIOR OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED 11 B/C INTERIOR OVERHEAD EMERGENCY LIGHT IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD.
